MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM; PLATE, FIXATION, BONE
Model Number 241.361
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Dhr review was completed.Part number: 241.361.Lot number: h398866.Part manufacture date: 06-jul-2017.Manufacturing location: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of lcp one-third tubular plate with collar 6 holes/69mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a hardware removal procedure due to pain on (b)(6) 2018.Hardware removed during the procedure involves one (1) locking compression plate (lcp) one-third tubular plate with collar, one (1) variable angle lcp medial distal tibia plate, seven (7) cortex screws, two (2) locking screws with stardrive and five (5) variable angle locking screws with t8 stardrive.The hardware was implanted on an unknown date.During the procedure the five (5) variable angle locking screws broke.The broken screws were fully removed.The bone was healed and no additional hardware was implanted.The surgery was successfully completed with no surgical delay.The patient outcome is unknown.This report addresses the revision surgery due to pain.Additional products involved are addressed in (b)(4).The intraoperative issue with the broken screws is addressed in (b)(4).This report is for one (1) lcp one-third tubular plate with collar this is report 1 of 6 for (b)(4).

Brand Name
LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7978334
Report Number2939274-2018-54468
Device Sequence Number1195298
Product Code HRS
UDI-Device Identifier10886982166876
UDI-Public(01)10886982166876
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111335
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.361
Device Catalogue Number241.361
Device Lot NumberH398866
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight72